NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I do have severe pains in my nose and sometimes with serious shock. please what could be d cause and how do I go about it"

    User Avatar
    A 39 years year old male asked:
    2 years ago
    I do have severe pains in my nose and sometimes with serious shock. please what could be d cause and how do I go about it
    Dr. John M answered:
    2 years ago
    Evening. Since when have you noticed this? If it just started when the weather changed it could be as a result of the dust and the dry air you breath in. If you are bleeding, you should let an ENT doctor look through the nose to know what could be causing the pain. Cheers
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    actually it is my wife who is 36 years old that had been going through this for close to 8 years now. she had visited ear and nose hospital in Kaduna but still no improvement
    Dr. John M answered:
    2 years ago
    Sorry about that. What diagnosis was made and what drugs was she placed on? Those this pain have a particular season or its always present every part of the day and every day.
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    the funny thing is that sometimes she just notice a swell in one of her nose but without pains. I just can't get it.
    Dr. John M answered:
    2 years ago
    Those she usually have catarrh. She could be having a chronic rhinosinusitis as this can cause pain and persistent running nose, bacteria infection too can cause pain and swelling in the nose. Lastly is a nasal polyp which is just a swelling that might be painless. She might need a surgical intervention if it's affecting her.
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    the pains comes and go anytime. for the diagnosis and drugs prescribed honestly I can't remember cos it is over 2 years now but I think she did x-ray to can any sign of synosis
    Dr. John M answered:
    2 years ago
    Ook. I've sent a response before you sent your last message. So you should follow up on that and see if it's applicable to her
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    OK thanks but I also have my own challenges. I do have this severe pain on my lower back (waist) which sometimes give me serious difficulty in walking straight. someone said lack of periodic sex could b the cause as my wife is far from me for close to 7 months now
    Dr. John M answered:
    2 years ago
    Not having frequent sex cannot give you back pain. If you job requires heavy lifting and a lot of bending you need to reduce it. If you sit down alot at work, you should take time out to stretch and also get a chair that will enable you sit upright. If all these doesn't work you might need to do a lumbosacral Xray to know if there is any pathology along your spine. Cheers
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    I am not into any of d observations raised however in d interim which drugs do u prescribe I take
    Dr. John M answered:
    2 years ago
    You can take Tab Diclofenac 50mg twice daily if you don't have ulcer but if you have ulcer just take tab paracetamol 1g thrice daily.
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    good afternoon Doc, in continuation with our yesterday's discussion, I have a little ulcer and have taken paracetamol several times b4 but no improvement
    Dr. John M answered:
    2 years ago
    Afternoon. What do you mean by little ulcer? Is it a peptic ulcer or an ulcer in other part of your body
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    peptic ulcer I mean. it started recently say about a year ago and comes on and off
    Dr. John M answered:
    2 years ago
    So are you having pains now? Or what complaint are you having. You should use suspension Gaviscol 10mls thrice daily. That should help with the pain
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    hello Dr I have this severe headache since d past 3 days and anytime I take panadol it subsides and return next day in d evening. what could b the cause please
    Dr. John M answered:
    2 years ago
    You could be having a migraine headache. You should see a neurologist to examine you and place you on prophylaxis against it. Cheers
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    even thought someone suggests I check my bp and when I did that I got 130/100 so I don't know if this is normal or not and if not could that b the cause of the headache?
    Dr. John M answered:
    2 years ago
    Your blood pressure is high so you are hypertensive. See a cardiologist to place on antihypertensive drugs and monitor your blood pressure regularly. Cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app